# SDR F3LA200600102

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 17,309 hours, 7,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4098
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED MID CABIN EPSU FAILED CAPACITY TEST.  REPLACED 11WL MID CABIN EPSU.  OPS CHECK GOOD IAW AMM 33-51-38, PB401.
